# SDR CA130826008

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 16,718 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lock Plate
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER BEARING LOCK PLATE FOUND CRACKED AND DISLODGED, JAMMING INTO SHAFT SPLINES.  1 LOOP OF LOCKWIRE, NON-O/H SHOP, MISSING AT LOCKING FEATURE LOCATION.
